MathSciNet Relay Station
MathSciNet bibliographic data
MR1600545 (99c:28014) 28A75
Mörters, P. Average densities and linear rectifiability of measures. Mathematika 44 (1997), no. 2, 313–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement